MathSciNet Relay Station
MathSciNet bibliographic data
MR683221 47B35 (15A63)
Power, S. C. Finite rank multivariable Hankel forms. Linear Algebra Appl. 48 (1982), 237–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement